# SDR SIMA202108132003

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 38,741 hours, 33,913 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Corroded
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY FLASHLIGHT C/B (J19) POPPED WHILE SECURING A/C FOR THE NIGHT.-C/A-PERFORMED TROUBLESHOOTING ON EMERGENCYFLASHLIGHT ASSY. FOUND CORROSSION ON PIN CONNECTOR AT AFT CLOSET. CLEANED CORROSION IAW SWPM 20-50-00. REINSTALLED FLASHLIGHT ASSY IAW AMM 33-50-16. FUNCTIONAL CHECK IAW 33-51-01. FUNC CK GOOD.
